Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My experience with quitting cold turkey (150 mg)

Posted by soshie on November 2, 2003, at 8:50:15

In reply to Re: My experience with quitting cold turkey (150 mg) Sanjay Singhal, posted by foodie on November 1, 2003, at 22:56:25

Quit gradually!!!


> I have been taking 225 mg of effexor xr for over a year. I want to get off the medicine in hopes it will allow me to stop taking my blood pressure medicine (have NEVER had high BP). My doctor said to just drop back to two a day for awhile and see how I did. It never occurred to me that I may be having symptoms until I read this site. Itchy skin, severe insomnia, irritable (not common for me) weepy, and venom that can come out of nowhere (but only for my husband,) enhanced sensitivity. I only struggle with clinical depression but have reached a point that I just want to do this without meds if possible and take my life back. So, dear readers - quite gradually or cold turkey.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:soshie thread:12459
URL: http://www.dr-bob.org/babble/20031030/msgs/275739.html